# SDR ASMF201409009

- Difficulty date: August 27, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 52,742 hours, 7,724 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: AAAG001802
- Condition: Leaking
- Location: Rt Engine
- Part time: 34,231 hours, 3,816 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT AFTER START ENGS, THE EICAS MSG ELEC GEN SYS R WAS SHOWN & THE RT DRIVE LIGHT TURNED ON.  DURING MAINTENANCE REVISION, AN OIL LEAK WAS DETECTED IN THE INTEGRATED DRIVE GENERATOR SEALS DRAIN.  THE RT INTEGRATED DRIVE GENERATOR WAS DEFERRED IAW MEL 24-11-01 CAT C.  REPLACED THE RT INTEGRATED DRIVE GENERATOR IAW AMM 24-11-01, TESTED CORRECT.
